CASIA OpenIR

Browse/Search Results:  1-1 of 1 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Solution to the Generalized Champagne Problem on simultaneous stabilization of linear systems 期刊论文
SCIENCE IN CHINA SERIES F-INFORMATION SCIENCES, 2007, 卷号: 50, 期号: 5, 页码: 719-731
Authors:  Guan Qiang;  Wang Long;  Xia BiCan;  Yang Lu;  Yu WenSheng;  Zeng ZhenBing
Favorite  |  View/Download:72/0  |  Submit date:2015/11/08
Linear Systems  Stabilization  Simultaneous Stabilization  Champagne Problem  Generalized Champagne Problem  Complex Analysis  Inequality-type Theorem  Automated Theorem Proving